Benadryl Allergy, 25 mg, Tablets

Diphenhydramine HCl 25 mg antihistamine. Ultratabs (small tablet size). Sneezing. Runny Nose, Itchy, watery eyes. Itchy throat. Effective allergy relief when you need it! Questions or comments? Call 1-877-717-2824 (toll-free) or 215-273-8755 (collect). Active ingredients made in Japan. Other information: Each tablet contains: calcium 15 mg. Store between 20-25 degrees C. (68-77 degrees F.). Protect from light. Do not use if carton is opened or carton tape and foil inner seal imprinted with safety seal are broken or missing. Important: Read all product information before using. Keep this box for important information.